# SDR DHL2001705002

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, RECEIVED NO GREEN-LIGHT ON NOSE GEAR INDICATION ON FWD CENTER PANEL.  AFTER LANDING AND DURING ROLLOUT LIGHT INDICATION ILLUMINATED AS NORMAL.  CLEANED CONNECTOR ON NOSE DOWNLOCK SWITCH.  COMPLIED WITH NOSE GEAR LOCK TEST PER B727 MM CH 32-61-2.  OPS CHECK GOOD.  NO DEFECTS NOTED.
